# SDR FDEA201203221052

- Difficulty date: March 22, 2012
- Submitted: March 23, 2012
- Operation: Air carrier
- Aircraft: N989FD
- Make and model: Boeing 757231
- Aircraft serial: 28480
- Aircraft time: 46,838 hours, 14,872 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Wedge
- Condition: Delaminated
- Location: Nr 5 Slat
- Component: Slat, Boeing
- Component part number: 114N3002131A
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SLAT NR 5 T/E WEDGE LOWER SURFACE IS DELAMINATED AT INBD SIDE.  REPAIRED IAW SRM 51-71-10 -2R1 AND 51-20-01.  MAJOR REPAIR.
